Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Muscle Pain After Stopping Atripla
Feb 4, 2009

I recently had to stop my Atripla due to lack of insurance...I had been on it for only 11 months... Within 3 days I began having muscle pains at night when I slow down before bed..Almost flu like pains all over that move from one spot to another. I do not have any other problems except the pains... This has been going on for about three weeks.. When I stopped my Atripla my T's were 480 and VL undetectable... Any advice? Creatine Kinase maybe? And if it is... Is there something I can do naturally to help clear it up?

Response from Dr. Henry

Stopping effective HIV treatment usually leads to fairly quick (2 weeks) rebound in virus and dropping CD4 count. That can lead to a variety of symptoms in some patients (possibly muscle pain) as well as risk for resistance in case of Atripla. I recommend seeing your HIV specialist for an evaluation and see if you can go to a clinic with ADAP/Ryan White funding to see if you qualify for drug assistance. KH



Previous
Can a person with HIV get plastic surgery?
Next
Dermatology and ADAP and Horomones, "oh my!"

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement